# SDR SIMA20181209009

- Difficulty date: December 9, 2018
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,442 hours, 32,216 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE BELOW CARGO FLOOR ON LT SIDE BETWEEN FRAMES 65 AND 66 HAS BURN MARKS (TAGGED). C/A-COMPLETE: REPAIRED WIRE BUNDLE BETWEEN FR 65  66 LT IAW SWPM 20-21-00.
